Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sfass

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sfass

  • Rank
    sfass
  • Birthday 10/20/1990

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

1029 profile views
  1. Today I'm feeling shitty about my acne because I am 3 months post accutane and starting to get pimples here and there . When you've dealt with acne for so long and then finally having clear skin for it only to start creeping back up really sucks! Hopefully it doesn't get to the point where I need to go on accutane again because that really sucked, but I had a relatively painless experience with it. My forehead has been clear since before summer and now I got one right in the middle of my forehe
  2. Your skin looks a lot like mine after accutane, I know how you feel. The marks will fade over time, I think it usually takes about a year, but I really like using oils on my face to help fade and heal my skin. I like tamanu oil, rosehip seed oil and jojoba oil. I also use this skin gel called nature's aid it contains: aloe vera, tea tree, witch hazel, vitamin e and rosemary. It naturally soothes and repairs. Also for the hyperpigmentation I use this product by the brand Acure called radical resu
  3. By redness are you talking about post inflammatory hyper-pigmentation, which fades slowly over time or another kind of severe redness or scarring? I am just over 3 months post accutane and I still have significant hyperpigmentation, but compared to how red and angry it used to be, I think it is fading quite well. My dermatologist told me it usually takes around a year for the marks to fade. My skin was incredibly red before and during accutane, but that was from the acne itself I believe. Keep i
  4. I have been off and on birth control for about 9 years and I was worried if I stopped taking the pill when I stopped the accutane that I would get some horrible breakout or something, but my dermatologist wasn't worried and said it would be fine. Anyways I ended my pills right before my accutane finished and I did not get any breakouts up until recently (I ended tane in August). Actually I can't even call it a breakout compared to what I had, but I have been getting the odd blemish here and ther
  5. I finished my course of accutane in August and in October (with colder weather in Canada) the corners of my mouth started cracking and I've been putting vaseline and Carmex on, but it is not going away. Sometimes it is almost gone and then comes back if I'm not constantly slathering stuff on. I have a prescription from my dermatologist of 2.5% hydrocortisone cream that he prescribed me for the eczema I was getting from the accutane. I tried putting this on the corners of my mouth a few times, bu
  6. I use CG smoothers by covergirl its smooth so it doesnt flake with the drying skincare and its non comedogenic and cheap..its part of their moisturizing makeup the smoothers collection..it covers smoothly
  7. i was using this for my acne scars a while ago then stopped because i wasnt sure if it was non acnegenic..but ive become desperate and i also found that it is non acnegenic/comedogenic so im using it again hopefully it works..ive read some testimonials and apparently its worked for peoples acne scarss i hope it works for me
×